# SDR A6WA201644403

- Difficulty date: October 5, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 29,852 hours, 31,871 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Noise
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING GEAR UP- 3 GREEN UP, A LOUD BANGING FROM NOSE GEAR DOOR AREA. SELECTED GEAR DOWN AND BANGING WENT AWAY. NO MESSAGES. RETURNED TO DEPARTURE AND LANDED NORMAL.
